Mathematische Zeitschrift

, Volume 218, Issue 1, pp 135–142 | Cite as

On the regularity of CR structures for almost CR vector bundles

  • Joachim Michel
  • Lan Ma
Article
  • 32 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ma, Lan, Michel, J.: Local regularity for the tangential Cauchy-Riemann complex. J. Reine Angew. Math.442, 63–90 (1993)MATHMathSciNetGoogle Scholar
  2. 2.
    Ma, Lan, Michel, J.: Regularity of local embeddings of strictly pseudoconvex CR structures. J. Reine Angew. Math.447, 147–164 (1994)MATHMathSciNetGoogle Scholar
  3. 3.
    Webster, S.M.: On the local solution of the tangential Cauchy-Riemann equations. Ann. Inst. H. Poincaré (ANL)6, 167–182 (1989)MATHMathSciNetGoogle Scholar
  4. 4.
    Webster, S.M.: On the proof of Kuranishi’s embedding theorem. Ann. Inst. H. Poincaré (ANL)6, 183–207 (1989)MATHMathSciNetGoogle Scholar
  5. 5.
    Webster, S.M.: The integrability problem for CR vector bundles. Proc. Symp. Pure Math.52, 355–368 (1991)MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Joachim Michel
    • 1
  • Lan Ma
    • 1
  1. 1.Mathematisches Institut der UniversitätBonnGermany

Personalised recommendations